# SDR AALA202312115555

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 62,797 hours, 26,635 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drag Link
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION WAS DISCOVERED AT CENTER WING LOWER SKIN AT THE BS 540, RIGHT HAND DRAG ANGLE ATTACHMENT LOCATION. INSTALLED DRAG LINK ASSEMBLY IAW EA 349447A.
